# SDR ASAA9910121

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577646
- Condition: Corroded
- Location: Bs 727-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE EXTERNAL FUSELAGE SKIN FROM BS 727 TO BS 887, STR 25L TO STR 25R LIGHTLY PITTED WITH CORROSION.  REPAIRED PER EA 5330-01378.  (X)
